# SDR MALA954734

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 10800113
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3172 - ON APPROACH TO DTW, THE LEFT GEAR GREEN LIGHT FAILED TO ILLUMINATE AFTER GEAR EXTENSION.  THE CREW PERFORMED AN ALTERNATE EXTENSION AND ALL INDICATIONS WERE SATISFACTORY.  MAINTENANCE REPLACED THE LEFT UPLOCK ACTUATOR.  SYSTEM OPERATED SATISFACTORILY.  (M)
